Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Cemetery Drive

Cemetery Drive on Accutane

Recommended Posts

...or , the best decision ever.

Okay. First of all - hey everybody.

I've been reading posts in this forum a few years but I decided to become a member today. Why? 'Cause I'm starting tane on tuesday!

I should be happy, I guess. But I'm kinda convinced that my derm will take me off tane.

My acne started when I was about twelve years old. I'm seventeen now, for the record. It got worse and worse, at it's worst I had purple/black cysts the size of marbles under my skin and it hurt soo bad. It left redmarks that never seemed to fade. But now they're pretty much gone. I started Tetracyklin, had that for a while, started Tetralysal (these probably have other names in the US, I'm from Europe) but then it stopped working. Immune, maybe. That was six months ago or something. I decided to get Accutane and a derm prescribed it to me. Easy peasy pumkin peasy, pumkin pie, motherf*cker! :boogie: .... then I chickened out. A nurse told me that I should try birth control pills instead - and I wasn't too keen on doing the bloodwork either - so I said OK.

And of course, it didn't work. Well, a few months later I got the bloodwork for Tane. And you know what, I had too high cholesterol! Not SKY high, just slightly elevated. (and I'm not even going to mention all the crap I had to go through with the pregnancy tests and all, omg) so I had to take the blood tests again and yes - still too high. But the derm said I could take Accutane anyway. That was nice of her. Made me happyyy.

And here I am. Starting on tuesday, what should I expect? Dry, red skin? Horns growing out of my head? ^^

hm . maybe this post got a little longer then I expected.. but hey what can I do ?

and yes I think my derm will take me off tane, cause from what I've heard your cholesterol levels increase while on tane. And since I already have that, I'm kinda screwed . or am I?

Link to comment
Share on other sites

Hey! Good luck with Accutane! Im starting in about a week and a half, I hope we BOTH have great success! At first when I got prescribed Accutane, I couldnt have been happier..But with iPledge (not sure if you have that in Europe?) and waiting these 30 days, Ive begun to second guess myself as well..Oh well, hopefully this will solve our acne problem for the rest of our lives! Keep in touch =)

Link to comment
Share on other sites

Hey, and thanks Kiwi! Well, we don't have Ipledge here, but it took over a month for me to actually get the pills when I had done all my tests and that stuff.

And yes, I know. I was also starting to doubt.. should I really go on tane? I mean, there are so many side effects! But today I took the first pills :)

Day 1:

I'm taking 2x20 mg a day. I'm terrified because I know my face will blush a lot more and be all red. I hate that! I won't be updating often, I think.. but maybe I'll post in a week or something.

Link to comment
Share on other sites

Day 3:

My skin looks OK. I have 2 active cysts, just made a huge mistake (picked at the one on my forehead) but thats IRRESISTABLE.

.

Side effects:

Skin feelin OK, not dry or anything. My eyes may be starting to get a little dry though, and my nose. Nose bleeds next? ;)

Link to comment
Share on other sites

Day 11:

Okay, I have the worst pain I've ever experienced in my neck.. I can't turn my head around at ALL. everyone has probably had this at some time, but this sucks... Could this have something with the tane to do?

Lips chapped and cracked, but not horribly.. I'll survive

Acne hasn't changed much, relatively clear but I have some redmarks

Link to comment
Share on other sites

day.. 15? I dont know, and my mathematical skills are not present right now!

Got bloodwork done today.

It looks like as if my skin is clearer.. It glows. I like it ^ ^

Still have some brutal redmarks , but not so much acne. Don't want to jinx anything..but.. everything seems alright. Let's hope my results is pleasing

Link to comment
Share on other sites

Hey there =) Thanks for dropping by my log the other day! Im glad things are going well for you, hopefully we will both have great results early on!

Link to comment
Share on other sites

Don't know what day it is because I haven't been on Accutane for a few weeks.

My course hasn't gone all too well, if I had to take a guess I'd say I've had blood work about ten to eleven times! It's just crap. My cholesteorol (or however you spell it) is a bit too high, and something in my blood has a too low level (god I suck at english, but you know.. there are.. white stuff, red stuff and that stuff that makes the blood coagulate. Well my white stuff is low! ("vita blodkroppar" in swedish) ) ANYWAY.

Recently my doctor called and said that I can't go on tane yet cause the results have been a bit disturbing as I said (or atleast tried to).. .And the sad thing is... my acne is coming back. :( F*CK! I've been 95% to 100% clear all this time on Tane and what now. I'm going back to her in a few weeks. But school begins in a couple of weeks and I want to look good. I HATE THIS. i hate acne . what to do?!

and my eyelids have been swollen a while. weird, one of the eyes returned to normal and the other one hasn't yet. maybe related to tane, maybe not. anyone experienced this ?

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×